# SDR SWAA2022010348108

- Difficulty date: November 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION WEB - INTERCOSTAL LOCATED BTW BS 747 TO BS 767 RBL21.84 WL156 AFT CARGO COMPARTMENT ; 2021-544552 / [01] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 747 TO BS 767 RBL21.84 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737 SRM 51-10-02 ITEM 9; AND B737-700 DWG #146A7500 SHEET 64 REV -; PART NUMBER USED: 146A7505-8; IAW B737-700 DRAWING # 146A7502 SHEET 2 REV A; SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 747 TO BS 767 RBL21.84 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737 SRM 51-10-02 ITEM 9; AND B737-700 DWG #146A7500 SHEET 64 REV -; PART NUMBER USED: 146A7505-8; IAW B737-700 DRAWING # 146A7502 SHEET 2 REV A; SEE INDIVIDUAL SIGN OFFS BELOW
